# SDR DALA2023111409395

- Difficulty date: November 10, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 97,143 hours, 42,662 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0672 2L SLIDEARM LIGHT INOPERATIVE.   CLEANED PROX. SWITCHES, OPERATED NUMEROUS TIMES, CHECKS GOOD. (5057052)
